# SDR ASOA2013031903235

- Difficulty date: March 5, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 26,067 hours, 23,075 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDSHIELD POST AT BL 0.0 RT SIDE BRACKET IS CRACKED IN RADIUS APPROX .250L.  REMOVED CRACKED WINDSHIELD POST BRACKET RT SIDE IAW SRM 51-42-21.   LOCATED & DRILLED NEW SERVICEABLE WINDSHIELD POST RT BRACKET IAW  SRM 51-40-11.  INSTALLED NEW SERVICEABLE WINDSHIELD POST LOWER RT BRACKET IAW SRM 51-42-21.
